# SDR COMA0160311

- Difficulty date: March 12, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N769CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 5,259 hours, 5,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS ARE INOP ROWS 1 THRU 5.  FOUND WIRING BACKWARDS, REPAIRED WIRING AND SYSTEM TEST SATISFACTORY.
